# SDR 0500849754

- Difficulty date: April 5, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- Aircraft time: 82,553 hours, 76,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKED VERTICAL FLOOR SUPPORT AT BS 794 LBL 22.  REPAIRED PER EA 97-203199.
